Cosmic baldness and stability

Panchapakesan, N. ; Lohiya, D. (1985) Cosmic baldness and stability Physics Letters A, 108 (9). pp. 441-444. ISSN 0375-9601

Full text not available from this repository.

Official URL:

Related URL:


Casting the perturbations of the de Sitter metric into a one-dimensional wave equation with an effective potential it is shown that perturbations do not grow. Perturbations corresponding to frozen modes die away exponentially beside the back-scattered waves which decay with time like t-(2l-1) thus leading to stability and a "no hair" theorem for the cosmic horizon.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:67133
Deposited On:29 Oct 2011 03:41
Last Modified:29 Oct 2011 03:41

Repository Staff Only: item control page